# SDR CALA2021072801209

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 68,429 hours, 29,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Missing
- Location: Lt Ovrwng Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF LOG PAGE 6736380.  LEFT OVERWING SLIDE PANEL HAS PIECE OF THE SKIN MISSING. CLOSED PARENT LOG PAGE. NO NEED FOR DUPLICATE LOG.  UPDATING THIS LOG PAGE WITH PICTURES OF DAMAGE TO LEFT OVER WING SLIDE. REPLACED L-H OFFWING ESCAPE SLIDE AND OPS CK''D GOOD. REF: AMM 25-62-42-400-001-A ADD EMP:U181010,U181223,U181191 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1936245  SN OFF 0891 IPC REFERENCE # 25-62-04-16 INSPECTED INSTALLATION OF SLIDE, REF AMM 25-62-42 SLIDE, RAMP-OFF  OFF 31-2561-9-0001 5891 ON 31-2561-9-0001 7999
